# SDR DALA2024022302545

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,990 hours, 9,247 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3360 DURING INITIAL CLIMB OUT FROM ATL AND FINAL DESCENT INTO FRA, A STRONG ODOR (SMELLY SOCKS) WAS OBSERVED. CORRECTIVE ACTION: REPLACED HYDRAULIC LINES AND UNIONS AT #1 ENGINE. OK FOR SERVICE. (5474368)
